# SDR AALA20171221003

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 57,224 hours, 28,314 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Control
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. IRREGULAR FUEL BURN. CENTER TANK VERY SLOW TO TRANSFER. WITH ALL PUMPS A/C CONTINUED TO BURN OUT OF ALL THREE TANKS WITH CROSSFEED OPEN AND LEFT TANK PUMPS OFF LEFT TANK CONTINUED TO BURN FUEL AT THE SAME THE RATE. ACCOMPLISHED OUTGASSING PROCEDURE PER MM 28-20-00.  NO DEFECTS NOTED. OK FOR SERVICE.
